ð ‘ž -Analogue of Wright Function
Moustafa El-Shahed and
Ahmed Salem
Abstract and Applied Analysis, 2008, vol. 2008, 1-11
Abstract:
We introduce a ð ‘ž -analogues of Wright function and its auxiliary functions as Barnes integral representations and series expansion. The relations between ð ‘ž -analogues of Wright function and some other functions are investigated.
Date: 2008
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2008/962849.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2008/962849.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:962849
DOI: 10.1155/2008/962849
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().